# SDR VNAA2020022071101

- Difficulty date: February 17, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N552NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15328
- Aircraft time: 13,242 hours, 12,073 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Missing
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CREW REPORTED VIA ACARS THAT THE NOSE GEAR DOOR RED MESSAGE HAD APPEARED. CREW RAN QRH WHICH INSTRUCTED THEM TO RETURN TO FIELD. CREW REPORTED VIA ACARS THAT THEY WOULD NOT BE DECLARING AN EMERGENCY. CHARLOTTE OPERATIONS REPORTED THAT EMERGENCY VEHICLES WERE DISPATCHED UPON LANDING. / CREW LANDED AND TAXIED WITHOUT FURTHER INCIDENT. MAINTENANCE IS CURRENTLY INSPECTING AIRCRAFT. UNABLE TO CONTACT CREW VIA PHONE AFTER RETURN.FOUND TARGET MISSING ON RH NLG DOOR. REMOVED AND REPLACED RIGHT HAND NOSE LANDING GEAR DOOR IAW CRJ 900 AMM. OPS CHECK GOOD."
